# SDR CALA2016050495323

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT GIRT BAR FITTING HAS CORROSION LEACHING OUT FROM UNDER ADJUSTMENT PLATE & SCUPPER.  REMOVED CORROSION FROM L2 DOOR SILL FRAME 68, FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR & INSTALLED.  INSTALLED GASKET & STEEL PLATE ASSEMBLY ECRA 5100-02464.
